| Model Number |
ORT300 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/21/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer service engineer replaced the two actuators and cycled them to verify proper operation.Furthermore, the broken pin in the rotational locking mechanism was replaced.This mdr is being submitted outside of the required timeframe as part of remedial action initiated by the manufacturer, in response to internally identified issues regarding failed electronic submissions through webtrader.
Event or Problem Description
On (b)(6) 2018, a customer service engineer (cse) repaired the floor latch of an ort300 table.In addition, the cse inspected the rotational lock mechanism of the table and discovered a broken pin.The broken pin did not allow the table to lock in the rotational function.There was no patient involvement.